Skip to main content

Research Repository

Advanced Search

Bounds on Covering Codes with the Rank Metric

Gadouleau, Maximilien; Yan, Zhiyuan

Authors

Zhiyuan Yan



Citation

Gadouleau, M., & Yan, Z. (2009). Bounds on Covering Codes with the Rank Metric. IEEE Communications Letters, 13(9), 691-693

Journal Article Type Article
Publication Date 2009-09
Deposit Date Jan 13, 2012
Journal IEEE Communications Letters
Print ISSN 1089-7798
Publisher Institute of Electrical and Electronics Engineers
Peer Reviewed Peer Reviewed
Volume 13
Issue 9
Pages 691-693